# SDR ASAA2022052938480

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 57,470 hours, 17,082 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Trim System
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM ON OVERHEAD PANEL ILLUMINATED ON MASTER CAUTION RECALL. GROUNDED - YES. RESET SPEED TRIM FAULT IN DFCS IAW B737-800 FIM 22-11 TASK 850 SYSTEM CHECKS GOOD PER FIM 22-11 TASK 850.
